# SDR UALA2011071403570

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 42,924 hours, 16,809 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD TRAILING EDGE FLAP, TRAILING EDGE WEDGE HAS NUMEROUS HAIL-DAMAGE DENTS APPROXIMATELY ONE-SIXTEENTH OF AN INCH DEEP.
